FRANÇAIS
A showcase of ÉTS researchers’ publications and other contributions
SEARCH

Lorentzian Coxeter systems and Boyd–Maxwell ball packings

Chen, Hao and Labbé, Jean-Philippe. 2015. « Lorentzian Coxeter systems and Boyd–Maxwell ball packings ». Geometriae Dedicata, vol. 174, nº 1. pp. 43-73.
Compte des citations dans Scopus : 13.

The full text of this document is not available here.
Rechercher dans Google Scholar
Item Type: Peer reviewed article published in a journal
Professor:
Professor
Labbé, Jean-Philippe
Affiliation: Autres
Date Deposited: 09 Dec 2021 18:50
Last Modified: 09 Dec 2021 18:50
URI: https://espace2.etsmtl.ca/id/eprint/23724

Actions (login required)

View Item View Item